# SDR REXA2016052200918

- Difficulty date: May 22, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,608 hours, 12,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 26R INTERCOSTAL, JUST FWD OF FS 364.00.   REMOVED INTERCOSTAL AT STRINGER 26R, BETWEEN FS 349 - 364 & REPLACED IAW SRM 51-42-21-001-001-A01.
